# SDR CA120228001

- Difficulty date: February 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Fill Port
- Condition: Cracked
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN)  AFTER TAKEOFF, PILOT NOTICED A LOW OIL PRESSURE WARNING ON LT ENGINE. PILOT SHUTDOWN AND SECURED ENGINE AND RETURNED TO DEPARTURE AIRPORT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.  OIL LEAK FOUND AT THE FILLER NECK COVER.
